# SDR WX0A2021060773734

- Difficulty date: June 5, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N317NV
- Make and model: Airbus A319-111
- Aircraft serial: 2477
- Aircraft time: 43,833 hours, 30,442 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(EMERGENCY DECLARED) OTHER AIRCRAFT AND FA'S REPORTED SOMETHING LEAKING FROM RT WING IN FLIGHT. / COMPLIED WITH A.M.M. 29-00-00-790-001A CHECK OF THE EXTERNAL LEAKS OF THE HYDRAULIC COMPONENTS. FOLLOWING CREW OBSERVATIONS OF RIGHT WING SUBSTANCE, EXERCISED FLIGHT CONTROLS AND HYDRAULICS WITH NO LEAKS OF ANY KIND NOTED.   WITH MAINTENANCE CONTROL CONCURRANCE AIRCRAFT IS RETURNED TO SERVICE"
